# SDR CALA9601707

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14212
- Make and model: Boeing 737130
- Aircraft serial: 19029
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: C 1 Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER 6 SECTION OF C-1 CARGO DOOR SKIN DENTED, SCRATCHED AND GOUGED AT STA 178.  THE DAMAGED SKIN WAS REMOVED AND REPLACED WITH NEW SKIN IAW SRM 52-30-2 AND 51-30-2.
